A Note On A Class Of Noetherian Rings

Ravinder Kumar; Kanchan Manaktala

Publications de l'Institut Mathématique (1975)

  • Volume: 19(33), Issue: 39, page 83-87
  • ISSN: 0350-1302

How to cite


Ravinder Kumar, and Kanchan Manaktala. "A Note On A Class Of Noetherian Rings." Publications de l'Institut Mathématique 19(33).39 (1975): 83-87. <http://eudml.org/doc/255068>.

author = {Ravinder Kumar, Kanchan Manaktala},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {39},
pages = {83-87},
publisher = {Matematički institut SANU},
title = {A Note On A Class Of Noetherian Rings},
url = {http://eudml.org/doc/255068},
volume = {19(33)},
year = {1975},

AU - Ravinder Kumar
AU - Kanchan Manaktala
TI - A Note On A Class Of Noetherian Rings
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 19(33)
IS - 39
SP - 83
EP - 87
LA - eng
UR - http://eudml.org/doc/255068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.